Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Hall subgroup normalizers and character correspondences in $ M$-groups

Author: I. M. Isaacs
Journal: Proc. Amer. Math. Soc. 109 (1990), 647-651
MSC: Primary 20C15; Secondary 20D10
MathSciNet review: 1017004
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ H$ be a Hall subgroup of an $ M$-group $ G$, and let $ N$ be its normalizer in $ G$. It is shown that the group $ N/H'$ is an $ M$-group. This involves the construction of an explicit bijection between the sets of irreducible characters of $ G$ and of $ N$ with degrees coprime to the order of $ H$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C15, 20D10

Retrieve articles in all journals with MSC: 20C15, 20D10

Additional Information

Article copyright: © Copyright 1990 American Mathematical Society